Categories
Health

Ibuprofen: The side effect described as ‘rattling’ – ‘check with your doctor immediately’

Ibuprofen: The side effect described as 'rattling' - 'check with your doctor immediately'

IBUPROFEN is a commonly used over-the-counter painkiller and anti-inflammatory drug. In less than 0.01 percent of cases it can cause respiratory side effects that need medical attention.

Read more here Daily Express :: Health Feed

Newslanes Media

By Newslanes Media

Newslanes.com is the leading e-news platform for the latest breaking news of world today. Newslanes auto aggregates and gather popular stories, business news, tech releases and much more for free for everyone. The news repository targets everyone after factual and well-researched information provided by trusted sources. All content and material belongs to their respective sources.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.